gastroenterologist-icon
Pain in abdomen
I have been suffering from a pain in d right side of abdomen near the liver area from 6 months. The pain increases after i eat and i could not sit for more time because that part becomes numb n i feel like it is getting twisted up inside. I undergone Endoscopy, 2d echo, ultrasound for abdomen but all are negative and my doctor advised me to go for CT SCAN abdomen. What is the reason for this...also i took nexito plus tablets for 2 months because of anxiety and depression and i stopped them abruptly last week. But from 3 days i have been experiencing increased anxiety, pain in d chest and hissing sound in my ears. Are these withdrawl symptoms of nexito plus? N what is d reason for my pain in d abdomen?.. Also note that i used to smoke and drink regularly but i stopped them 7 months back abruptly.
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello my, pain in that region and which increases after food may be due to gallbladder stones, but which usually will be visible on ultrasound scan. But there are chances of missing it in scan. So done worry go ahead with CT scan as your doctor adviced. While remaining symptoms are definitely caused by abrupt withdrawal of nexito plus, it should be gradually stopped over weeks, if you want to stop take half of tablet for one week,, then 1/4th tablet for another week then stop it. It's good that you stopped drinking and smoking, well appreciated for that.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.